# SDR DL767991227

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Dirty
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL IN FWD GALLEY AFTER LANDING, STRONG ODOR       UTILITY BUSSES TURNED OFF.  NO ELECTRICAL ODOR NOTED ON ENTRY.  CKD ALL COMPONENTS IN GALLEY, ALL CK NORMAL.  NOTED SPILLED AND BURNED COFFEE ON RT FWD COFFEEMAKER.  SUSPECT THIS WAS ODOR REPORTED.  CLEANED COFFEEMAKER PAD, OK FOR SERVICE.
